The Pentagon is now linking the death of an Army reservist from Illinois to a combination of vaccinations, including those for anthrax and smallpox.
The New York Times today reports that two civilian medical panels looking into the death of Specialist Rachel Lacy conclude she ”probably” died of an adverse reaction to the vaccines.
The 22-year-old Army medic was from the Chicago suburb of Lynwood but was based at Fort McCoy in Wisconsin. She died last April, a month after receiving five shots.
Lacy came down with aches and a fever and developed symptoms like lupus in which the body’s own immune system attacks it.
Eventually she died from bleeding in her lungs. Colonel John Grabenstein from the Army surgeon general’s office calls Lacy’s death ”a rare and tragic case.”
Need Legal Help?
New York City, Long Island, New Jersey, and Florida
Our personal injury attorneys in NYC are here to help you when you need it the most.